MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A DE C.V. MAXZERO; SET, ADMINISTRATION, INTRAVASCULAR

SISTEMAS MEDICOS ALARIS S.A DE C.V. MAXZERO; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number MZ5304
Medical Device Problem Codes Fluid/Blood Leak (1250); Leak/Splash (1354); Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.E4.The initial reporter also notified the fda on unknown date.Medwatch report is mw5185370.
 
Event or Problem Description
It is reported, bd maxzero tubing leaking under dressing at connection to iv catheter.Bd maxzero tubing is very difficult to clamp and unclamp.

Brand Name
MAXZERO
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24943441
Report Number9616066-2026-01045
Device Sequence Number5586061
Product Code FPA
UDI-Device Identifier10885403230578
UDI-Public(01)10885403230578(11)251107(17)281106(10)25115794
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMZ5304
Device Lot Number25115794
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Supplement Date Received by Manufacturer05/11/2026
Initial Report FDA Received Date04/21/2026
Supplement Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age74 YR
Patient SexFemale
Patient RaceWhite